# SDR TRBA2009064

- Difficulty date: May 28, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 25,028 hours, 28,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Departed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CAPT FWD SIDE WINDOW BLOW OUT.  AWAITING AML/NRWC PAGE FOR FURTHER DETAILS.
